Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Optimal Scheduling for the Linear Section of a Single-Track Railway with Independent Edges Orientations

PP: 1763-1768
Elena N. Akimova, Damir N. Gainanov, Oleg A. Golubev, Ilya D. Kolmogortsev, Anton V. Konygin,
The paper is devoted to the problem of organizing the flow in both directions, in the most efficient way, for the linear section of a single-track railway. The authors propose an algorithm for scheduling with independent orientations of edges, investigate the properties of this algorithm and perform computational experiments. The authors also present some estimates for the track capacity of the section.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved